# SDR 29GA2016021600003

- Difficulty date: February 13, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 35,440 hours, 39,172 cycles
- Engine: Ge CT7TP*
- System (JASC): 3350 · Emergency Lighting
- Part: Button
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A PANEL EMERGENCY LIGHT SWITCH BUTTON IS BROKEN.  R & R F/A PANEL EMERGENCY LIGHT SWITCH BOTTOM IAW AMM 20-10.
